# SDR FDEA201801120107

- Difficulty date: January 12, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 80,145 hours, 17,278 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Failed
- Location: Center Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A POSTFLIGHT INSPECTION,  FOUND CENTER LANDING GEAR NOT  EXTENDED AND TIRES NOT TOUCHING THE GROUND.   PERFORMED GVI OF CENTER GEAR. CENTER GEAR IS DOWN AND LOCKED.  PRESSURE RELEASE CAP NEAR TOP OF STRUT  IS INTACT AND THE NITROGEN PRESSURE GAUGE IS READING NEAR ZERO.  COMPLETED INSTALL OF CENTER MAIN LANDING GEAR AND  DRAG BRACE ASSY  IAW WC 32T1904.  INSTALLED ORIGINAL LEFT AND RIGHT  WHEEL/BRAKE ASSEMBLIES IAW WC 32T4904.
